Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Cipro dosage for diarrhea

Premium Questions

Dr. P. T. Patil MD

? I have had a UTI for a couple of weeks and was on cipro . It gave me severe diarrhea and I ... by the day though diarrhea lessened. I took pedialyte (my decision without consulting physician) I... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr.       Ramesh Kumar MD

in hospital. Finished 10 days anitbiotics. Flagl cipro ......... ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr. Vasanth MD

it be? went to fam doc says i have nonspecific colitis ..gave me Cipro which i dont want to take.. ... View answer

Answered by : Dr. Vasanth ( General & Family Physician)
Dr. Indranil Ghosh MD

Hello, I have the lab results for a stool sample. It says Fecal lactoferrin and or fecal leukocytes was detected in the sample. I was given Cipro 500mg to take twice a day. That was on the 27th. Still no change ... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr.    Muhammad Sareer Khalil MD

surgery I started having uncontrollable diarrhea . 5 days later went to urgent care and was put ... for Ciproflaxacin ,but told not to take it unless last resort . This is now 11 days of diarrhea , should I... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)

Public Forum Discussions

Dr. Penchila Prasad Kandikattu MD

My wife has been experiemcing diarrhea for two days. It now seems that the frequency of trips .... Is this likely to be something that would respond to an antibiotic such as Cipro? ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Bhagyesh V. Patel MD

cipro, entimazole and nflor sashet will this work? ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.  Sunil Jangid MD

Can t seem to shake diarrhea ( 3 weeks) . I ve been to my Dr 2 times. He prescribed an intibiotic (Cipro) . Have even had a ct scan of my belly. Blood work and stool sample normal. I thought I was over ... View answer

Answered by : Dr. Sunil Jangid ( HIV AIDS Specialist)
Dr.  BR Hudda MD

in my stool. They said this is indicative of travellers diarrhea. However, the Cipro does not seem ...Hi Dr. I was diagnosed with travellers diarrhea 1.5 days ago. However, I had diarrhea... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

age is 54 6ft tall wt#245 health has been good about a mouth ago i drank water out of a hose i became very ill vomiting&diarea for weeks it go,s and comes ,went on cipro #500 for 2 wks seamed better 1 ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)

Mobile Questions and Answers

Dr.  Ashok Kumar MD

Diarrhea .............

Dr. Salin K Eliyas MD

not necessarily. but depends on the duration and dosage you use.

Dr.    Muhammad Sareer Khalil MD

gastritis can accompany diarrhea but doesnt cause diarrhea